advertisement
Question
Posted by: irene | 2011-10-17

Microgynon ED and Ferrous Fumarate/Nausea

I HAVE BEEN USING DEPO UNTIL FEBRUARY THIS YEAR AND ONLY HAD MY PERIODS FOR 2 WEEKS NON-STOP,THE I DECIDED TO USE CONTRACEPTION,I WAS GIVEN THE ABOVE MENTIONED PILLS AND SINCE THEN I FEEL NAUSEOUS AND NOT MYSELF AT ALL.WHAT CAN I DO AND I CAN I CHANGE TO OTHER PILLS NOW I DO I HAVE TO FINISH THESE ONES?WHICH ONES WOULD YOU RECOMMEND.THANKS

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Irene

You can try other oral contraceptives with a very low estrogen content. It is possible that these products will also cause severe nausea and vommiting. If no other products work for you, I suggest that you consult a gynaecologist regarding other forms of contraception.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

9
Our users say:
Posted by: chickxy | 2016-04-21

i have been using dipo last february, and then i change microgynon ed and ferrous fumerate, why is that i didn't having my period last march until now april..but i didn't absent taking my pills...

Reply to chickxy
Posted by: Anonymous | 2015-08-23

I missed 1 pill of microgynon. What should i do? Thanks

Reply to Anonymous
Posted by: Anonymous | 2015-08-10

I have jus started taking pills today..and I also had sex for the first time.how effective will it be coz I don't wana get pregnant?

Reply to Anonymous
Posted by: Anonymous | 2014-10-11

can an overdose of the above pill prevent pregnancy? I have started taking it three days ago at the same time every time but had unprotected sex.

Reply to Anonymous
Posted by: Anonymous | 2014-10-01

If I take the pills, can I still have protected sex when my period is finished?

Reply to Anonymous
Posted by: Anonymous | 2014-06-05

yy

Reply to Anonymous
Posted by: Reanne | 2014-06-05

I was also given the Microgynon ED and Ferrous Fumarate after being on depo. Today is my first day on it. I asked my midwife for a breastfeeding friendly pill, but after doing a reasearch I found out that it decreases breast milk supply. I have already taken one pill so I guess if I wanted to switch to a breastfeeding friendly pill then I will have to finish this pack :( Anyways, baby is 1 year old and midwife said it should be okay. The thing is I'm not ready to wean my baby yet.

Reply to Reanne
Posted by: Habiolar | 2014-03-20

I am married and eager 2 have a baby but i observed that i have been having irregular period (menstration comes only for 1day or 2days since i had miscariage March, 2013). I became worried and visitd my Doc. He flushd my womb and gave me Microgynon ED and Ferrous fumarate to be taken for 3mnts. What is my chance of being preg as i read online dat d drug is a contraception tab

Reply to Habiolar
Posted by: katy | 2012-01-17

is there any chance of becoming pregnant if you change from depo provera to the above pill? i was on the Depo and change to the pill is there any chances?

Reply to katy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement